Addiction Expert Forum
ibogaine overdose
About This Forum:

Questions in the Addiction forum are answered by a medical expert.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

ibogaine overdose

What can be given for excess ingestion of iboga hcl. I now narcan doesn't mix and can be deadly what would an er physician do in the event of overdose?
1684282_tn?1350782543
I have very limited experience with ibogaine. The acute treatment is benzos to help with agitation and psychosis. Haldol may also be helpful if absolutely necessary.
Blank
Continue discussion Blank
This Forum's Experts
1684282_tn?1350782543
Julia M Aharonov, DOBlank
MDS Rapid Drug Detox
Southfield, MI
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank